# SDR CALA2011052700397

- Difficulty date: May 28, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 42,411 hours, 11,854 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5090
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STA 1660 BL 0.  REPAIRED FLOORBEAM REF SRM 53-00-51 REPAIR 3.
